Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2006, Volume 46, Number 8, Pages 1475–1493 (Mi zvmmf432)  

This article is cited in 1 scientific paper (total in 1 paper)

A mixed problem for the equation of internal gravity waves in an infinite cylindrical domain

B. A. Iskenderov, A. I. Mamedova

National Institute of Mathematics and Mechanics, Academy of Sciences of Azerbaijan, ul. F. Agaeva 9, Baku, 370141, Azerbaijan

Abstract: The existence of a unique classical solution to the mixed problem for the equation describing internal gravity waves in a cylindrical domain is proved. The behavior of the solution is studied at $t\to+\infty$.

Key words: equations of internal gravity waves, mixed problem, theory of existence and uniqueness of solution.

Full text: PDF file (1581 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2006, 46:8, 1399–1417

Bibliographic databases:

UDC: 519.634
Received: 29.12.2005

Citation: B. A. Iskenderov, A. I. Mamedova, “A mixed problem for the equation of internal gravity waves in an infinite cylindrical domain”, Zh. Vychisl. Mat. Mat. Fiz., 46:8 (2006), 1475–1493; Comput. Math. Math. Phys., 46:8 (2006), 1399–1417

Citation in format AMSBIB
\Bibitem{IskMam06}
\by B.~A.~Iskenderov, A.~I.~Mamedova
\paper A~mixed problem for the equation of internal gravity waves in an infinite cylindrical domain
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2006
\vol 46
\issue 8
\pages 1475--1493
\mathnet{http://mi.mathnet.ru/zvmmf432}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2287364}
\transl
\jour Comput. Math. Math. Phys.
\yr 2006
\vol 46
\issue 8
\pages 1399--1417
\crossref{https://doi.org/10.1134/S0965542506080112}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33748289561}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf432
  • http://mi.mathnet.ru/eng/zvmmf/v46/i8/p1475

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. A.-G. Iskenderov, D. Yu. Mamedov, S. E. Suleimanov, “Mixed problem for the equation governing inertia-gravity waves in the Boussinesq approximation in a unbounded cylindrical domain”, Comput. Math. Math. Phys., 49:9 (2009), 1583–1600  mathnet  crossref  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:184
    Full text:102
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021